International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 529-540
Almost-periodicity in linear topological spaces and applications to abstract differential equations
Université de Bangui, Faculté des Sciences, BP 1450 Bangui, Central African Republic
Received 28 April 1982; Revised 10 June 1982
Copyright © 1984 Gaston Mandata N'Guerekata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a complete locally convex space (l.c.s.) and a continuous function; then is said to be almost-periodic (a.p.) if, for every neighbourhood (of the origin in ) , there exists such that every interval of the real line contains at least one point such that for every . We prove in this paper many useful properties of a.p. functions in l.c.s, and give Bochner's criteria in Fréchet spaces.